# SDR KBM2006F00139

- Difficulty date: March 31, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Condition: Intermittent
- Location: Driver Knob
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF RADIO, DRIVER KNOB IS INTERMITTENT, REMOVED AND REPLACED.  (K)
